# SDR 99ZZZX4326

- Difficulty date: October 28, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1SL
- Make and model: Gulstm GIV
- Aircraft serial: 1167
- Engine: Rroyce TAY6118
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Hp Compressor
- Part time: 5,420 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUBJECT ENGINE REMOVED FROM AIRCRAFT, NR 2 POSITION, IN APRIL, 1997, FOR A MID-LIFE AND CALENDAR REWORK IAW NMSB70-1050 REV 3 APPENDICES I & II.  THE ENGINE WAS REPAIRED AT ROLLS ROYCE CANADA, MONTREAL.  THE ENGINE WAS RE-INSTALLED AND COMPLETED A FURTHER 1,685 HRS AND 777 CYCLES IN OPERATION BEFORE REMOVAL WAS REQUIRED FOLLOWING REPORTS OF VIBRATION AND SUBSEQUENT BORESCOPE INSPECTIONS REVEALING DAMAGE TO THE STAGE 12 HP COMPRESSOR ROTOR BLADES.  IT WAS REPORTED THE ENGINE HAD BEEN IN THE VICINITY OF SEVERE WEATHER AT THE TIME OF THE INCREASED LEVELS OF VIBRATION.  ENGINE REMOVED AND CONSIGNED TO DALLAS AIRMOTIVE FOR INVESTIGATION AND REPAIR.
